Home Homomorphic relations of algebras with a scheme of operators
Article
Licensed
Unlicensed Requires Authentication

Homomorphic relations of algebras with a scheme of operators

  • I. G. Shaposhnikov
Published/Copyright: October 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 6

We introduce the notion of a homomorphic relation of algebras with a scheme of operators. Homomorphisms and π-homomorphisms are special cases of this notion. Some new relations of algebras with a scheme of operators are studied.

Published Online: 2004-10-01
Published in Print: 2004-10-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392043272467/html?lang=en
Scroll to top button